# SDR F3LA200600149

- Difficulty date: November 5, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 5,407 hours, 2,293 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, PAX/FLT ATTN REPORTED A BURNING RUBBER ODOR AT ROWS 2, 3 AND 4.  FLIGHT CREW DECLARED AN EMERGENCY AND DIVERTED TO SLC.  AIRCRAFT LANDED WITHOUT INCIDENT, TAXIED TO THE GATE AND THE PAX WERE DEPLANED.  THE AIRCRAFT WAS INSPECTED IAW AMM 24-00-00-810-823, 26-15-00-810-804 AND 31-50-00-710-001.  NO DEFECTS OR ODOR NOTED.  PLACED LIVE TV ON MEL 44-20-01AA AS PRECAUTIONARY.  AIRCRAFT RELEASED FOR SERVICE.  UPON ARRIVAL, MAINTENANCE PERFORMED ELECTRICAL ODOR SYSTEM INTEGRITY CHECK IAW LTV AMM 44-25-00, PAGE 5036, 5037, AND 5038.  OPS CHECK GOOD.  REMOVED MEL PLACARD.
